Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 704168, 13 pages
Research Article

Note on the Solution of Transport Equation by Tau Method and Walsh Functions

1L.M.F.N Mathematics Department, University of Setif, Setif 19000, Algeria
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), Serdang, Selangor 43400, Malaysia

Received 9 November 2010; Accepted 27 December 2010

Academic Editor: Yoshikazu Giga

Copyright © 2010 Abdelouahab Kadem and Adem Kilicman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • S. Karimi Vanani, and A. Aminataei, “Tau approximate solution of fractional partial differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar
  • Abdelouahab Kadem, and Adem Kilicman, “Note on transport equation and fractional Sumudu transform,” Computers & Mathematics With Applications, vol. 62, no. 8, pp. 2995–3003, 2011. View at Publisher · View at Google Scholar